Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
CHOLESTEROL EMBOLI FOLLOWING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY AS SPECULATED BY TOE SKIN BIOPSY
Autore:
OTSUBO H; KAITO K; TAKAHASHI H; YOKOI K; IWANO K; KAIDA H; HASHIMOTO T; SAKAI O;
Indirizzi:
JIKEI UNIV SCH MED,DEPT INTERNAL MED 2,3-19-18 NISHISHINBASHI,MINATO KU TOKYO 105 JAPAN
Titolo Testata:
Internal medicine
fascicolo: 2, volume: 34, anno: 1995,
pagine: 134 - 137
SICI:
0918-2918(1995)34:2<134:CEFPTC>2.0.ZU;2-U
Fonte:
ISI
Lingua:
ENG
Keywords:
CHOLESTEROL EMBOLISM; RENAL FAILURE; BLUE TOE SYNDROME;
Tipo documento:
Note
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
NO
Recensione:
Indirizzi per estratti:
Citazione:
H. Otsubo et al., "CHOLESTEROL EMBOLI FOLLOWING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY AS SPECULATED BY TOE SKIN BIOPSY", Internal medicine, 34(2), 1995, pp. 134-137

Abstract

A 55-year-old man required hemodialysis for acute renal failure 3 days after repeat percutaneous transluminal coronary angioplasty (PTCA). Bilateral acrocyanosis and necrotic lesions of the toes occurred 10 days after PTCA. Skin biopsy samples revealed needle-shaped cholesterol crystals of the intraluminal clefts in his small arteries. He was diagnosed with cholesterol emboli presenting as blue toe syndrome. The conditions improved with anticoagulation and vasodilation, but improvement in renal function was temporary. He later required maintenance hemodialysis. Cholesterol emboli following PTCA are life threatening because they are difficult to diagnose and can cause severe complications.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 01/12/20 alle ore 07:28:51